MathSciNet Relay Station
MathSciNet bibliographic data
MR2380067 (2009b:30012) 30C10 (30C15)
Totik, Vilmos; Varjú, Péter P. Polynomials with prescribed zeros and small norm. Acta Sci. Math. (Szeged) 73 (2007), no. 3-4, 593–611.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement